A new justification of the Jacobi–Davidson method for large eigenproblems
Number in series
Preprint. Published in: Linear Algebra and its ApplicationsVolume 424, Issues 2–3, 15 July 2007, Pages 448-455
The Jacobi–Davidson method is known to converge at least quadratically if the correction equation is solved exactly, and it is common experience that the fast convergence is maintained if the correction equation is solved only approximately. In this note we derive the Jacobi–Davidson method in a way that explains this robust behavior.
large eigenvalue problem
iterative projection method
inexact Krylov subspace methods